# SDR FDEA200906021879

- Difficulty date: June 2, 2009
- Submitted: June 2, 2009
- Operation: Air carrier
- Aircraft: N751FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 625
- Aircraft time: 42,516 hours, 17,325 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A5380665200
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AN OLD REWORK IN SKIN , C73, P 55 RT DOUBLER REPAIR PERFORMED IAW SRM 53-10-12 FIG 225.
